On ε-optimal controls for state constraint problems
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 4, pp. 473-502.
@article{AIHPC_2000__17_4_473_0,
     author = {Ishii, Hitoshi and Koike, Shigeaki},
     title = {On $\varepsilon $-optimal controls for state constraint problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {473--502},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {2000},
     zbl = {0969.49019},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_4_473_0/}
}
TY  - JOUR
AU  - Ishii, Hitoshi
AU  - Koike, Shigeaki
TI  - On $\varepsilon $-optimal controls for state constraint problems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2000
DA  - 2000///
SP  - 473
EP  - 502
VL  - 17
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_2000__17_4_473_0/
UR  - https://zbmath.org/?q=an%3A0969.49019
LA  - en
ID  - AIHPC_2000__17_4_473_0
ER  - 
%0 Journal Article
%A Ishii, Hitoshi
%A Koike, Shigeaki
%T On $\varepsilon $-optimal controls for state constraint problems
%J Annales de l'I.H.P. Analyse non linéaire
%D 2000
%P 473-502
%V 17
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_2000__17_4_473_0
Ishii, Hitoshi; Koike, Shigeaki. On $\varepsilon $-optimal controls for state constraint problems. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 4, pp. 473-502. http://www.numdam.org/item/AIHPC_2000__17_4_473_0/

[1] Bardi M., Capuzzo Dolcetta I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser, 1997. | MR | Zbl

[2] Barles G., Solutions de Viscosité des Equations de Hamilton-Jacobi, Springer, 1994. | MR | Zbl

[3] Brezis H., Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam, 1973. | MR | Zbl

[4] Clarke F.H., Ledyaev Y.S., Sontag E.D., Subbotin A.I., Asymptotic controllability implies feedback stabilization, IEEE Trans. Automat. Control 42 (1997) 1394- 1407. | MR | Zbl

[5] Ishii H., Koike S., A new formulation of state constraint problems for first order PDE's, SIAM J. Control Optim. 36 (1996) 554-571. | MR | Zbl

[6] Koike S., On the state constraint problem for differential games, Indiana Univ. Math. J. 44 (1995) 467-487. | MR | Zbl

[7] Loreti P., Tessitore M.E., Approximation and regularity results on constrained viscosity solution of Hamilton-Jacobi-Bellman equations, J. Math. Systems Estimation Control 4 (1994) 467-483. | MR | Zbl